Paracetamol 0.5g x 50 tablets

Biofarm


£13.99 £20.00




Paracetamol Biofarm is a drug with analgesic and antipyretic effects. Each tablet paracetamol Biofarm contains 500mg of the active substance. The drug is indicated in the course of colds and flu and in the case of moderate pain.

Composition Paracetamol 0.5g Biofarm:

The active substance is paracetamol. One tablet contains 500 mg paracetamol.  

The other ingredients are: pregelatinised starch, crospovidone, povidone, stearic acid, magnesium stearate.

Action of Paracetamol 0.5g Biofarm:

Paracetamol Biofarm is a medicine that contains the active substance paracetamol at a dose of 500mg (0.5g) in each tablet. The drug has analgesic and antipyretic effects. Paracetamol as an active substance is not anti-inflammatory. Acetaminophen is used for colds and flu - especially for osteoarticular pain and fever, and to relieve pain such as headache, rheumatic pains, and neuralgia.

Application:
The indication for the use of Paracetamol 0.5g Biofarm are pains of various origins and of varying intensity, as well as fever in the course of colds or flu.

Dosage Paracetamol 0.5g Biofarm:

Always use this medicine exactly as described in the package leaflet or as directed by your doctor or pharmacist. Check with your doctor or pharmacist if you are not sure.  

Adults and adolescents from 12 years:1-2 tablets (500 mg to 1000 mg paracetamol). The maximum allowable daily dose is 8 (eight) tablets (4000 mg paracetamol). Do not use for more than 3 days without consulting your doctor.

Contraindications to the use of Paracetamol 0.5g Biofarm:

Do not take Paracetamol Biofarm: if you are allergic to paracetamol or any of the other ingredients of this medicine; if you have severe liver problems if you have severe kidney problems; if you have alcoholism.

Taking the medicine with food and drink:
Do not drink alcohol while taking Paracetamol Biofarm. Taking the medicine with a meal may delay the start of its action.

Pregnancy and breastfeeding
If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.